MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient initially displayed signs of poor healing at the incision site, but no reports were received of any signs of infection.Approximately 2 months after the implant, the surgical sites appeared to have healed.It is unclear if there was any event that may have caused the wounds to re-open.The patient's medical history is unknown to the firm and thus unable to determine if there is possibly an underlying condition that may have caused failure to heal.Poor healing is a known risk of surgical procedures.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2024 and as of (b)(6) 2024 the surgical incision sites were reported to have failed to close and heal as expected.An explant was scheduled to take place on (b)(6)2024 due to the failure to heal, however during the pre-op assessment the sites were reported to have fully closed and the explant did not take place and the physician stated the patient would continue to be monitored.On (b)(6)2025 a nalu representative was notified by the physician's office that this patient had undergone an explant on (b)(6)2025 due to ongoing issues with healing.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21673428
Report Number3015425075-2025-00107
Device Sequence Number12792106
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)240229(17)270228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown